Motifs Génériques
Rendiconti del Seminario Matematico della Università di Padova, Volume 119 (2008), pp. 173-244.
@article{RSMUP_2008__119__173_0,
     author = {D\'eglise, Fr\'ed\'eric},
     title = {Motifs {G\'en\'eriques}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {173--244},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {119},
     year = {2008},
     mrnumber = {2431508},
     language = {fr},
     url = {http://www.numdam.org/item/RSMUP_2008__119__173_0/}
}
TY  - JOUR
AU  - Déglise, Frédéric
TI  - Motifs Génériques
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
SP  - 173
EP  - 244
VL  - 119
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2008__119__173_0/
LA  - fr
ID  - RSMUP_2008__119__173_0
ER  - 
%0 Journal Article
%A Déglise, Frédéric
%T Motifs Génériques
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 173-244
%V 119
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2008__119__173_0/
%G fr
%F RSMUP_2008__119__173_0
Déglise, Frédéric. Motifs Génériques. Rendiconti del Seminario Matematico della Università di Padova, Volume 119 (2008), pp. 173-244. http://www.numdam.org/item/RSMUP_2008__119__173_0/

[BeõÆ86] A. Beǐlinson, Notes on absolute Hodge cohomology, Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 35-68. | MR | Zbl

[BeõÆ87] A. Beǐlinson, Correction to: ``Notes on absolute Hodge cohomology'' [Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), 35-68, Amer. Math. Soc., Providence, R.I., 1986], K-theory, arithmetic and geometry (Moscow, 1984-1986), Lecture Notes in Math., vol. 1289, Springer, Berlin, 1987, pp. 25-26. | MR | Zbl

[BeõÆ02] A. Beǐlinson, Remarks on n-motives and correspondences at the generic point, Motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), Int. Press Lect. Ser., vol. 3, Int. Press, Somerville, MA, 2002, pp. 35-46. | MR | Zbl

[Dég03] F. Déglise, Modules de cycles et motifs mixtes, C. R. Math. Acad. Sci. Paris 336 (2003), no. 1, pp. 41-46. | MR | Zbl

[Dég04] F. Déglise, Interprétation motivique de la formule d'excès d'intersection, C. R. Math. Acad. Sci. Paris 338 (2004), no. 1, pp. 41-46. | MR | Zbl

[Dég05] F. Déglise, Around the gysin triangle, Preprint LAGA 2005-30, June 2005.

[Dég06] F. Déglise, Transferts sur les groupes de Chow à coefficients, Math. Z. 252 (2006), no. 2, pp. 315-343. | MR | Zbl

[Dég07] F. Déglise, Finite correspondances and transfers over a regular base, Algebraic cycles and motives (J. Nagel et P. Chris, eds.), Cambridge university press, april 2007. | MR | Zbl

[Eke90] T. Ekedahl, On the adic formalism, The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, pp. 197-218. | MR | Zbl

[Ful98] W. Fulton, Intersection theory, second ed., Springer-Verlag, Berlin, 1998. | MR | Zbl

[Hub00] A. Huber, Realization of Voevodsky's motives, J. Algebraic Geom. 9 (2000), no. 4, pp. 755-799. | MR | Zbl

[Hub04] A. Huber, Corrigendum to: ``Realization of Voevodsky's motives'' [J. Algebraic Geom. 9 (2000), no. 4, 755-799], J. Algebraic Geom. 13 (2004), no. 1, pp. 195-207. | Zbl

[Kat86] K. Kato, Milnor K-theory and the Chow group of zero cycles, Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 241-253. | MR | Zbl

[MV99] F. Morel et V. Voevodsky, A1 -homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999), no. 90, pp. 45-143 (2001). | Numdam | MR | Zbl

[Ros96] M. Rost, Chow groups with coefficients, Doc. Math. 1 (1996), No. 16, pp. 319-393 (electronic). | MR | Zbl

[Ser68] J.-P. Serre, Corps locaux, Hermann, Paris, 1968, Deuxième édition, Publications de l'Université de Nancago, No. VIII. | MR

[SV96] A. Suslin - V. Voevodsky, Singular homology of abstract algebraic varieties, Invent. Math. 123 (1996), no. 1, pp. 61-94. | MR | Zbl

[SV00] A. Suslin - V. Voevodsky, Bloch-Kato conjecture and motivic cohomology with finite coefficients, The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), NATO Sci. Ser. C Math. Phys. Sci., vol. 548, Kluwer Acad. Publ., Dordrecht, 2000, pp. 117-189. | MR | Zbl

[Voe00a] V. Voevodsky, Cohomological theory of presheaves with transfers, Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, 2000, pp. 87-137. | MR | Zbl

[Voe00b] V. Voevodsky, Triangulated categories of motives over a field, Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, 2000, pp. 188-238. | MR | Zbl

[Voe02] V. Voevodsky, Cancellation theorem, K-theory preprint archive 0541, 2002.

[VSF00] V. Voevodsky - A. Suslin - E. M. Friedlander, Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies, vol. 143, Princeton University Press, Princeton, NJ, 2000. | MR | Zbl

[SGA4] M. Artin, A. Grothendieck - J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, vol. 269,270,305, Springer, 1972-73. | MR

[EGA4] A. Grothendieck - J. Dieudonné, Eléments de géométrie algébrique IV, vol. 20, 24, 28, 32, Publ. Math. de l'IHES, 1966. | MR